# SDR USAA010623

- Difficulty date: June 8, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR WEB CRACKED .25 INCH, BS 179, RBL 27, WL 207.  REMOVED AND REPLACED FLOOR WEB PER EO 5300V157.  (M)
